# SDR AWXA200601095

- Difficulty date: June 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367203700000
- Condition: Debonded
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 152 WAS FOUND WITH DISBONDED DOUBLER AND DELAMINATION OUT OF LIMITS.  FLOOR PANEL 152 MF AFT CC REV F AND PROTECTIVE DOUBLER WAS BONDED IAW AWA CARD M2M 53305 REV 5 AND ER 26 - 5326 - 05209 - RC1C.
